# SDR UALA2013050703209

- Difficulty date: May 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 52,857 hours, 14,017 cycles
- Engine: Pwa PW4056
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Card
- Condition: Failed
- Location: Stick Shaker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUOUS STICK SHAKER ON GROUND AT GATE.  REMOVED AND REPLACED A STALL WARNING PRINTED CIRCUIT CARD, OPS CHECKED OK.
